Show simple item record

dc.contributor.creatorBiswas, Indranil
dc.contributor.creatorGómez, Tomás L.
dc.contributor.creatorHoffmann, Norbert
dc.contributor.creatorHogadi, Amit
dc.date.accessioned2013-06-27T10:44:04Z
dc.date.available2013-06-27T10:44:04Z
dc.date.issued2010
dc.identifier.citationBiswas, I. et al. (2010), 'Einstein-Hermitian connection on twisted Higgs bundles', Comptes Rendus Mathematique, Vol. 348(17-18), p 981-983.en
dc.identifier.urihttp://hdl.handle.net/10395/1973
dc.description.abstractLet X be a smooth projective variety over C. We prove that a twisted Higgs vector bundle (E , θ) on X admits an Einstein–Hermitian connection if and only if (E , θ) is polystable. A similar result for twisted vector bundles (no Higgs fields) was proved in [10]. Our approach is simpler.en
dc.language.isoengen
dc.publisherElsevier Massonen
dc.relation.ispartofseriesComptes Rendus Mathematique;348/17-18
dc.rights© Elsevier, The original publication of Biswas, I. et al. (2010), 'Einstein-Hermitian connection on twisted Higgs bundles', Comptes Rendus Mathematique, Vol. 348(17-18), p 981-983 is available at http://dx.doi.org/10.1016/j.crma.2010.07.027en
dc.subjectEinstein-Hermitianen
dc.subjectTwisted vector bundlesen
dc.titleEinstein-Hermitian connection on twisted Higgs bundles (Pre-published Version)en
dc.title.alternativeConnexions d'Einstein-Hermite sur les fibrés de Higgs tordusen
dc.typeArticleen
dc.type.supercollectionall_mic_researchen
dc.type.supercollectionmic_published_revieweden
dc.type.restrictionnoneen
dc.type.restrictionnoneen
dc.description.versionYesen
dc.identifier.doihttp://dx.doi.org/10.1016/j.crma.2010.07.027


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record